# SDR TRAX200600823

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 15,082 hours, 12,479 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL -9 OUTBD AFT ATTACH CLIP CRACKED AT FS 280.  REMOVED AND REPLACED IAW SRM 51-42-21. (CLOSED)
